Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Mild pain in lower right abdomen, light spotting. Colon or ovarian cancer?

Hi, is anyone available? I just had a quick question. I ve been having very mild, a 1 on a scale on 1-10 pain in my right lower side with no other symptoms for about two weeks. The pain is on and off, not occurring every day. Today, there was a light bit of spotting on the toilet paper after using the bathroom once. I m 20 years old and wondering how likely this would be for colon cancer or ovarian?
Asked On : Thu, 15 Nov 2012
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Oncologist 's  Response
Hi, 2 week pain and bleeding spot may be either infective cause or polyp like thing in your intestine. If you do not have any family history of intestine tumour, the chances of cancer in your case are very rare. Please give a trial of antibiotics for 5 days and see. If the problem persists, then colonoscopy is needed. Take care.
Answered: Mon, 26 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor